# SDR ASOA201101164

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 17,472 hours, 12,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT FOR PANEL 281HLF HAS CORROSION AROUND NUT PLATES.  BLENDED CORROSION AND WAS FOUND TO BE IN LIMITS IAW SRM 53-00-00 AND 51-21-06.  MINOR REPAIR.
